Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ K$-theory of commutative regular rings


Author: Andy R. Magid
Journal: Proc. Amer. Math. Soc. 39 (1973), 489-492
MSC: Primary 13D15
Erratum: Proc. Amer. Math. Soc. 46 (1974), 455.
MathSciNet review: 0311650
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Pierce's representation of a commutative regular ring as a sheaf of fields is used to compute the $ K$-theory of the ring: $ {K_1}$ is units (Robert's Theorem) and $ {K_2}$ is generated by symbols.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13D15

Retrieve articles in all journals with MSC: 13D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0311650-9
Keywords: $ K$-theory, von Neumann regular ring, functor of finite type
Article copyright: © Copyright 1973 American Mathematical Society